Aa
A
A
Close
Avatar universal
Burning and Tingling hands, face, scalp
I am 52 years old and have been taking synthroid for hypothroid.  Lately, I have had burning, tingling on tops of hands, cheeks, and scalp.  During these times I get mild to severe anxiousness.  When it goes away I am fine.  Any thoughts?


This discussion is related to Facial Tingling with Bulging C6-C7?.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,

It is important to make sure if the thyroid levels are normal or not. Hypothyroidism can cause peripheral neuropathy resulting in tingling numbness. Other causes of peripheral neuropathy like B 12 deficiency and diabetes also need to be ruled out.
There is also a possibility of nerve compression in the cervical spine. This requires further evaluation by your treating doctor. Please get it done and keep us posted.

Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
209987 tn?1451939065
Blank
tschock
AB
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
4760166 tn?1398360913
Blank
The_beat_goes_on
TX